Alert archive / Utah / Flash Flood Warnings in 2024
Flash Flood Warning 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Jun 21, 2024, 4:41 PM MDT for Emery County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2024, 4:41 PM MDT (22:41 UTC)
- Expired
- Jun 21, 2024, 7:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Emery County, UT
The radar
The Grand Junction radar (KGJX), 207 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
447
WGUS55 KSLC 212241
FFWSLC
UTC015-220145-
/O.NEW.KSLC.FF.W.0005.240621T2241Z-240622T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
441 PM MDT Fri Jun 21 2024
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
South Central Emery County in central Utah...
* Until 745 PM MDT.
* At 441 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.7 and 1.2 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Upper Iron Wash
Ernie Canyon
Old Woman Wash
Great Gusto Canyon
North Fork Iron Wash
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain. Slot
Canyons, dry washes, streams, and rivers can become raging killer
currents in a matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3876 11062 3878 11057 3880 11050 3878 11043
3877 11043 3872 11047 3865 11056 3866 11060
3868 11065 3873 11068 3875 11066
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ND2 follow-up statements
995
WGUS75 KSLC 220007
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
607 PM MDT Fri Jun 21 2024
UTC015-220145-
/O.CON.KSLC.FF.W.0005.000000T0000Z-240622T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Emery UT-
607 PM MDT Fri Jun 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS
EVENING FOR SOUTH CENTRAL EMERY COUNTY...
At 607 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.7 and 1.2 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Upper Iron Wash
Ernie Canyon
Old Woman Wash
Great Gusto Canyon
North Fork Iron Wash
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain. Slot
Canyons, dry washes, streams, and rivers can become raging killer
currents in a matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3876 11062 3878 11057 3880 11050 3878 11043
3877 11043 3872 11047 3865 11056 3866 11060
3868 11065 3873 11068 3875 11066
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ND489
WGUS75 KSLC 220139
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
739 PM MDT Fri Jun 21 2024
UTC015-220149-
/O.EXP.KSLC.FF.W.0005.000000T0000Z-240622T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Emery UT-
739 PM MDT Fri Jun 21 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT THIS EVENING FOR
SOUTH CENTRAL EMERY COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining closures.
A Flood Watch remains in effect until 900 PM MDT for portions of
central and southern Utah.
&&
LAT...LON 3876 11062 3878 11057 3880 11050 3878 11043
3877 11043 3872 11047 3865 11056 3866 11060
3868 11065 3873 11068 3875 11066
$$
LCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 3:31 PM MDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 21, 3:31 PM MDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
331 PM MDT Fri Jun 21 2024
.SYNOPSIS...As a trough exits the area this evening, drier air
will move in over the weekend and into early next week. However,
enough moisture will linger to support isolated showers and
thunderstorms over southern Utah. With high pressure building,
temperatures will be on the rise over the weekend, particularly
over northern Utah.
&&
.SHORT TERM (Through 12Z/6AM Sunday)...Southerly flow has drawn
deeper moisture northward into eastern Utah, with satellite
derived PWs in the 0.7 to 0.8 inch range. A weakening trough with a
good upper jet associated with it is tracking across the state,
providing ample instability and shear. Conditions have not only
been favorable for flooding, with multiple confirmed flash floods,
but for severe weather as well. Many storms have produced large
hail, with a storm near Big Water reportedly being accompanied by
golf ball sized hail. The rare Severe Thunderstorm Watch
highlighted the threat well.
As the trough exits early this evening, the flow aloft will shift
to the west, allowing drier air to quickly advect in. Thus, the
strong storms will tend to diminish during that time, with drier
conditions anticipated for the weekend. That being said, enough
moisture will linger over southern Utah to produce isolated
convection, with gusty winds possible with any storms that
develop. With high pressure in place, temperatures will be on the
rise.
.LONG TERM (After 12Z/6AM Sunday), Issued 418 AM MDT...Heat and
isolated to scattered convection remain the primary story of the
long term forecast through the middle of next week. Towards the
latter half of the work week, longer range guidance hints at
potential for increasing trough influence and slightly cooler
weather.
Starting with the heat, Sunday continues to look very warm across
much of the forecast region, especially northern Utah, as a strong
ridge extending from the southern Plains into the Desert Southwest
yields H7 temperatures around 16C to 19C across the area. With this,
afternoon highs from the Wasatch Front into the Great Salt Lake
Desert look to push near to maybe slightly above 100F. While it'll
hot more or less everywhere, HeatRisk product particularly
highlights the urban corridor from the Salt Lake Valley northward
roughly through to Brigham City, as well as much of the Great Salt
Lake Desert to Wendover. As such, opted to issue an Excessive Heat
Watch for these areas with this package. Held off on including the
Toole/Rush and Utah Valley zones where temperatures look just
marginally cooler, but subsequent expansion to heat headlines
definitely remains possible. A shortwave trough passing through the
northern jet will brush by Monday, helping to flatten the ridge a
bit, and nudge temperatures down a few degrees accordingly. However,
following the passage of this feature, the ridge rebounds
Tuesday/Wednesday, and afternoon highs and overnight lows will once
again push to potentially dangerous levels. HeatRisk once again
highlights this period for potential heat headlines, but given a bit
more spread in guidance and still several days out, holding off on
any issuance.
For southern Utah, temperatures will also start off very warm Sunday
with afternoon highs at lower elevations spanning generally from the
mid 90s to mid 100s. Given these temperatures are more reasonable
for southern Utah from a climatological perspective (around 5-10F
above normal), HeatRisk isn't as aggressive, thus no headlines
planned at the moment. That said, the aforementioned flattening
effect from the northern stream trough will be too weak to have much
impact across southern Utah, and instead will see temperatures trend
upward into midweek, likely peaking Wednesday or Thursday. Tuesday
through Thursday, forecast highs for lower elevations of Glen Canyon
NRA are around 100-105F, and for Lower Washington County around 105-
110F. With overnight lows near 80F offering little relief in these
areas, this appears a more likely time range where heat headlines
will need to be considered.
In any case, it will be hot across the vast majority of the forecast
region from Sunday through midweek, and naturally more heat can be
expected as we push deeper into summer. Remember to keep heat
related safety in mind, whether outside recreating, working, or just
in general. Drink plenty of fluids, take frequent breaks (ideally in
an air-conditioned area), wear lighter and looser fitting clothing,
and recognize the signs of heat exhaustion or heat stroke. Never
leave young children and pets in unattended vehicles.
Despite the strong ridge exerting the dominant influence over the
forecast region, precipitation chances remain non-zero as
anomalously high moisture (PWAT values ~0.75" to 1.00") for this
time of year periodically surges northward into the area. While the
subsident effect of the ridge should limit widespread precipitation
potential, daily isolated to scattered convection looks to fire
during the afternoon. Southern Utah appears more favored to see
these low end daily convective chances, though further north
especially along high terrain and adjacent valleys, at least a few
showers and thunderstorms can't be ruled out, particularly by
Wednesday. While the day to day coverage will be a bit isolated in
nature, those planning on recreating in any rain sensitive areas
(slickrock areas, typically dry washes, slot canyons, etc.) should
remain weather aware for potentially quickly changing conditions.
Thursday or Friday continue to offer the next opportunity for some
relief from the heat, as a deepening Pacific trough moving inland
may help to weaken the influence of the stout ridge. By Thursday,
around 25% of ensemble membership shows some increasing trough
influence, and by Friday membership increases markedly. That said,
there's still a small grouping of around 10% of ensemble members
showing continued strong ridging holding on into Friday, which would
yield a continuation of heat if that scenario ultimately pans out.
&&
.AVIATION...KSLC...Winds continue to compete between convective
outflows and southerly background flow turning westerly through the
evening... but should see a return to more typical southeasterly
flow this evening around the usual 03-04Z as high pressure builds
back in from the west. Cloud cover should also rapidly dissipate.
Expect more typical quiet weather conditions and wind shifts for
Saturday.
.REST OF UTAH AND SOUTHWEST WYOMING...Lingering showers and
thunderstorms through the evening will slowly shift east past the
Green River. While quiet conditions return for the overnight,
lingering moisture and a weak shortwave trough could kick off an
additional round of showers and thunderstorms in central eastern
Utah midday Saturday, ending by the early evening with high pressure
building in statewide and rapid drying throughout.
&&
.FIRE WEATHER...An unusually moist and unstable airmass over Utah is
resulting in good coverage of showers and thunderstorms capable of
producing heavy rain, large hail, and gusty winds, particularly
over eastern Utah. Drier air will move in early this evening, and
showers and thunderstorms should diminish. Drier and warmer
conditions overall are anticipated through the weekend, though
enough moisture will remain for isolated showers and thunderstorms
over southern Utah each day.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Excessive Heat Watch from Sunday morning through Sunday evening
for UTZ101-103>105.
Flood Watch until 9 PM MDT this evening for UTZ113-120-121-
128>131.
WY...None.
&&
SHORT TERM/FIRE WEATHER...Traphagan
LONG TERM...Warthen
AVIATION...Wessler
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityIn the hours before
Special weather statement, Jun 21, 3:27 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
327 PM MDT Fri Jun 21 2024
UTZ113-120-121-212200-
San Rafael Swell UT-Wasatch Plateau/Book Cliffs UT-Castle Country UT-
327 PM MDT Fri Jun 21 2024
...A strong thunderstorm will impact portions of northeastern Emery
and central Carbon Counties through 400 PM MDT
...
At 326 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wellington, or 11 miles southeast of Price, moving northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wellington, Sunnyside, and East Carbon.
This includes the following highways...
US Route 6 between mile markers 244 and 269.
Utah Route 10 between mile markers 63 and 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
central Utah.
&&
LAT...LON 3933 11060 3953 11084 3979 11049 3946 11013
TIME...MOT...LOC 2126Z 246DEG 26KT 3949 11063
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JWSpecial weather statement, Jun 21, 3:37 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
337 PM MDT Fri Jun 21 2024
UTZ121-212200-
San Rafael Swell UT-
337 PM MDT Fri Jun 21 2024
...A strong thunderstorm will impact portions of southwestern Emery
County through 400 PM MDT
...
At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles south of Clawson, or 32 miles northwest of Hanksville, moving
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Emery
County.
This includes Interstate 70 between mile markers 104 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
central Utah.
&&
LAT...LON 3866 11105 3886 11117 3905 11086 3874 11066
TIME...MOT...LOC 2137Z 254DEG 30KT 3879 11100
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JWLocal storm report, Jun 21, 3:59 PM MDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
359 PM MDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Flash Flood 12 E Mapleton 40.09N 111.36W
06/21/2024 Utah UT County Official
Diamond Fork Road near the Fifth Water Hot
Springs trail head reported closed due to
mudslides.
&&
MTLocal storm report, Jun 21, 4:00 PM MDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
400 PM MDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Tstm Wnd Gst 3 SSE Birdseye 39.88N 111.52W
06/21/2024 M67 MPH Utah UT Mesonet
Mesonet station UTTP6 US-89 at Pole Creek
BS.
&&
MTSpecial weather statement, Jun 21, 4:12 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
412 PM MDT Fri Jun 21 2024
UTZ121-212245-
San Rafael Swell UT-
412 PM MDT Fri Jun 21 2024
...A strong thunderstorm will impact portions of south central Emery
County through 445 PM MDT
...
At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 26
miles north of Hanksville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central Emery
County.
This includes Utah Route 24 between mile markers 134 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
central Utah.
&&
LAT...LON 3860 11067 3881 11070 3890 11032 3860 11028
TIME...MOT...LOC 2212Z 262DEG 21KT 3873 11053
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JWSpecial weather statement, Jun 21, 4:37 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
437 PM MDT Fri Jun 21 2024
UTZ121-212300-
San Rafael Swell UT-
437 PM MDT Fri Jun 21 2024
...A strong thunderstorm will impact portions of southeastern Emery
County through 500 PM MDT
...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles southwest of Green River, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Emery
County.
This includes Utah Route 24 between mile markers 148 and 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
central Utah.
&&
LAT...LON 3859 11001 3862 11044 3886 11045 3891 11018
3881 11010 3878 11012 3876 11008 3873 11012
3871 11008 3869 11010 3865 11003 3861 11007
3860 11003 3862 11001 3860 10999
TIME...MOT...LOC 2236Z 269DEG 24KT 3871 11035
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JWThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:34 AM MDT | Excessive Heat Watch | SLC | Box Elder, Davis, Salt Lake, Tooele, Utah, Weber | 25 hr |
| Jun 21, 12:29 PM MDT | Special Weather Statement | SLC | Sanpete | 31 min |
| Jun 21, 12:42 PM MDT | Special Weather Statement | SLC | Salt Lake | 33 min |
| Jun 21, 12:52 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Utah | 23 min |
| Jun 21, 12:59 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 46 min |
| Jun 21, 1:08 PM MDT | Special Weather Statement | SLC | Salt Lake | 52 min |
| Jun 21, 1:32 PM MDT | Special Weather Statement | SLC | Salt Lake | 28 min |
| Jun 21, 1:37 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 93 min |
| Jun 21, 1:39 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 51 min |
| Jun 21, 1:42 PM MDT | Special Weather Statement | SLC | Salt Lake | 33 min |
| Jun 21, 1:55 PM MDT | Flash Flood Warning | SLC | Kane | 3 hr |
| Jun 21, 2:09 PM MDT | Severe Thunderstorm Warning | SLC | Kane, San Juan | 38 min |
| Jun 21, 2:14 PM MDT | Special Weather Statement | SLC | Carbon | 31 min |
| Jun 21, 2:16 PM MDT | Special Weather Statement | SLC | Wasatch | 29 min |
| Jun 21, 2:16 PM MDT | Special Weather Statement | SLC | Wasatch | 29 min |
| Jun 21, 2:29 PM MDT | Flash Flood Warning | SLC | Carbon | 3 hr |
| Jun 21, 2:34 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 26 min |
| Jun 21, 2:39 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Sevier | 36 min |
| Jun 21, 2:42 PM MDT | Severe Thunderstorm Warning | SLC | Kane, San Juan | 48 min |
| Jun 21, 2:59 PM MDT | Special Weather Statement | SLC | Carbon | 31 min |
| Jun 21, 3:03 PM MDT | Severe Thunderstorm Warning | SLC | Kane, San Juan | 42 min |
| Jun 21, 3:27 PM MDT | Special Weather Statement | SLC | Carbon | 33 min |
| Jun 21, 3:37 PM MDT | Special Weather Statement | SLC | Emery | 23 min |
| Jun 21, 3:42 PM MDT | Flash Flood Warning | SLC | Emery | 3 hr |
| Jun 21, 3:49 PM MDT | Severe Thunderstorm Warning | SLC | San Juan | 28 min |
| Jun 21, 4:03 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 19 min |
| Jun 21, 4:12 PM MDT | Special Weather Statement | SLC | Emery | 33 min |
| Jun 21, 4:23 PM MDT | Flash Flood Warning | SLC | Emery, Wayne | 3 hr |
| Jun 21, 4:37 PM MDT | Special Weather Statement | SLC | Emery | 23 min |
| Jun 21, 4:54 PM MDT | Special Weather Statement | SLC | Kane | 36 min |
Nearby
Flash Flood Warnings in Utah, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.